Stochastic dominance representation and optimistic belief: Theory and applications

Osaki, Yusuke and Quiggin, John (2008) Stochastic dominance representation and optimistic belief: Theory and applications. Economic Letters, 101 3: 275-278. doi:10.1016/j.econlet.2008.09.005


Author Osaki, Yusuke
Quiggin, John
Title Stochastic dominance representation and optimistic belief: Theory and applications
Journal name Economic Letters   Check publisher's open access policy
ISSN 0165-1765
Publication date 2008-12-01
Year available 2008
Sub-type Article (original research)
DOI 10.1016/j.econlet.2008.09.005
Open Access Status Not yet assessed
Volume 101
Issue 3
Start page 275
End page 278
Total pages 4
Place of publication Amsterdam, The Netherlands
Publisher Elsevier
Language eng
Subject C1
140104 Microeconomic Theory
970114 Expanding Knowledge in Economics
1401 Economic Theory
Abstract This note gives a stochastic dominance representation of more optimistic belief in rank dependent expected utility. Applying this observation, we can demonstrate the effect of more optimistic belief on economic decisions and equilibria under risk making comparative static analysis.
Keyword Comparative statics
Optimistic belief
Rank dependent expected utility
Stochastic dominance
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Thu, 16 Apr 2009, 18:17:27 EST by Elmari Louise Whyte on behalf of Faculty of Business, Economics & Law